# SDR SWIA201232283

- Difficulty date: November 11, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 24,127 hours, 14,766 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT FS 280 FLOORBEAM IS CRACKED.  (C-CHECK)  REPLACED LEFT AND RIGHT FS 280 FLOORBEAM IAW REO.
